RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2015, Issue 4, Pages 31–73 (Mi demr18)  

This article is cited in 4 scientific papers (total in 4 papers)

Some special series by general Laguerre polynomials and Fourier series by Laguerre polynomials, orthogonal in Sobolev sense

I. I. Sharapudinov

Vladikavkaz Scientific Centre of the RAS

Abstract: Some special series on Laguerre polynomials are considered and their approximative properties are investigated. In particular, the upper estimate for the Lebesgue function of introduced special series by Laguerre polynomials is obtained. The polynomials $ l_{r,k}^\alpha(x)$ $(k=0,1,\ldots)$ , generated by classical orthogonal Laguerre polynomials $L_k (x) (k = 0; 1; \ldots)$ and orthonormal with respect to the Sobolev-type inner product
\begin{equation*} <f,g>=\sum_{\nu=0}^{r-1}f^{(\nu)}(0)g^{(\nu)}(0)+\int_0^\infty f^{(r)}(t)g^{(r)}(t)t^\alpha e^{-t}dt, \end{equation*}
are introduced and investigated. The representations of these polynomials in the form of certain expressions containing Laguerre polynomials $L_n^{\alpha-r}(x)$ are\linebreak obtained. An explicit form of the polynomials $ l^\alpha_{r,k+r}(x)$ which is an expansion in powers of $x^{r+l}$ with $l=0,\ldots,k$ is established. These results can be used in the study of asymptotic properties of polynomials $l^\alpha_{r,k}(x)$ when $k\to\infty$ and in the study of approximative properties of partial sums of Fourier series by these polynomials. It is shown that Fourier series by polynomials $l^\alpha_{r,k}(x)$ coincides with the mixed series by Laguerre polynomials introduced and studied earlier by the author. Besides it is shown if $\alpha=0$, then mixed series on Laguerre polynomials and, as a corollary, the Fourier series by polynomials $l^0_{r,k}(x)$ represents the particular cases of special series, introduced in present paper.

Keywords: Laguerre polynomials, mixed series on Laguerre polynomials, special series, Laplas transform, Sobolev orthogonal polynomials, Lebesgue inequality

DOI: https://doi.org/10.31029/demr.4.4

Full text: PDF file (635 kB)
Full text: http://mathreports.ru/.../Some-special-series-by-general-Laguerre-polynomials-and-Fourier-series-by-Laguerre-polynomials-orthogonal-in-Sobolev-sense
References: PDF file   HTML file

UDC: 517.538
Received: 26.09.2015
Revised: 18.11.2015
Accepted:19.11.2015

Citation: I. I. Sharapudinov, “Some special series by general Laguerre polynomials and Fourier series by Laguerre polynomials, orthogonal in Sobolev sense”, Daghestan Electronic Mathematical Reports, 2015, no. 4, 31–73

Citation in format AMSBIB
\Bibitem{Sha15}
\by I.~I.~Sharapudinov
\paper Some special series by general Laguerre polynomials and Fourier series by Laguerre polynomials, orthogonal in Sobolev sense
\jour Daghestan Electronic Mathematical Reports
\yr 2015
\issue 4
\pages 31--73
\mathnet{http://mi.mathnet.ru/demr18}
\crossref{https://doi.org/10.31029/demr.4.4}
\elib{http://elibrary.ru/item.asp?id=https://elibrary.ru/item.asp?id=27311210}


Linking options:
  • http://mi.mathnet.ru/eng/demr18
  • http://mi.mathnet.ru/eng/demr/y2015/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, “Asimptoticheskie svoistva polinomov, ortogonalnykh po Sobolevu, porozhdennykh polinomami Yakobi”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 1–24  mathnet  crossref  elib
    2. I. I. Sharapudinov, M. G. Magomed-Kasumov, “Chislennyi metod resheniya zadachi Koshi dlya sistem obyknovennykh differentsialnykh uravnenii s pomoschyu ortogonalnoi v smysle Soboleva sistemy, porozhdennoi sistemoi kosinusov”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 53–60  mathnet  crossref
    3. I. I. Sharapudinov, “Obraschenie preobrazovaniya Laplasa posredstvom obobschennykh spetsialnykh ryadov po polinomam Lagerra”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 7–20  mathnet  crossref
    4. I. I. Sharapudinov, “Sobolev orthogonal polynomials generated by Jacobi and Legendre polynomials, and special series with the sticking property for their partial sums”, Sb. Math., 209:9 (2018), 1390–1417  mathnet  crossref  crossref  adsnasa  isi  elib
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:96
    Full text:22
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019